# SDR ASAA2014070508440

- Difficulty date: July 5, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 28,415 hours, 8,816 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 4698
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 27,302 hours, 8,431 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 COWL VALVE LIGHT REMAINS BRIGHTLY ILLUMINATED WITH ENGINE ANTI-ICE SWITCH ON. ACFT GROUNDED.  REPLACED NR 2 ENGINE TAI VALVE REF AMM 30-21-11-400-801.  ACCOMPLISHED AMM STEPS 4 A. AND B.  REF AMM 30-21-11-400-801.  OPS CK NORMAL.  REF AMM 30-21-11-400-801.
